# SDR JJBA20141206002

- Difficulty date: December 6, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 30,930 hours, 41,457 cycles
- Engine: Pwa PW123D
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tscu
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

NUMBER 1 ENG FAILED AFTER ACCELERATION.  R & R NR 1 TSCU.
